I tested positive via a swab and urine test for Chlaymdia on Wednesday of this week after showing common symptoms (discharge, pain when urinating). The cause was unprotected vaginal and oral sex with a new partner. I received a single dose (250mg x 4, 1mg) of Zithromax and took it the same day after eating.
On Saturday I woke up to find my right eye (only) quite red and swollen with some crusty puss around the tear duct area of my eye. As of today (Sunday), the symptoms of the gential chalmydia are all but gone and my eye is slightly better than yesterday (less painful, red, however more pus after sleeping; I'm assuming the infection kicked in Saturday morning).
I'm going for a retest in the New Year (unfortunately my clinic is closed until then). Am I worrying about nothing and should treat this as a normal eye infection? After a little reading I noticed that Zithromax would be used to treat the eye infection too; would the dosage be the same if so?. The only thing I can think that may have affected the antibiotics was a single (bottle) alcohol drink on Friday night.
On a side note, I live in Japan and didn't quite understand all the Japanese the doctor was sayinh. He suggested that I should wait a week after taking the antibiotics before resuming sex.. and obviously, use a condom. Is this normal practice?
IT's pretty difficult to get Chlamydia in the eye. But, the dose you took will not cure your eye if you managed to get it. If it doesn't get better, see an eye doctor, Blindness will occur if it's not treated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.